Variation and oscillation operators on weighted Morrey–Campanato spaces in the Schrödinger setting
DOI:
https://doi.org/10.33044/revuma.4327Abstract
We denote by
Downloads
References
D. Beltran, R. Oberlin, L. Roncal, A. Seeger, and B. Stovall, Variation bounds for spherical averages, Math. Ann. 382 no. 1-2 (2022), 459–512. DOI MR Zbl
J. J. Betancor, J. C. Fariña, E. Harboure, and L. Rodríguez-Mesa,
J. J. Betancor, J. C. Fariña, E. Harboure, and L. Rodríguez-Mesa, Variation operators for semigroups and Riesz transforms on BMO in the Schrödinger setting, Potential Anal. 38 no. 3 (2013), 711–739. DOI MR Zbl
B. Bongioanni, A. Cabral, and E. Harboure, Extrapolation for classes of weights related to a family of operators and applications, Potential Anal. 38 no. 4 (2013), 1207–1232. DOI MR Zbl
B. Bongioanni, A. Cabral, and E. Harboure, Lerner's inequality associated to a critical radius function and applications, J. Math. Anal. Appl. 407 no. 1 (2013), 35–55. DOI MR Zbl
B. Bongioanni, A. Cabral, and E. Harboure, Schrödinger type singular integrals: weighted estimates for
B. Bongioanni, E. Harboure, and P. Quijano, Weighted inequalities for Schrödinger type singular integrals, J. Fourier Anal. Appl. 25 no. 3 (2019), 595–632. DOI MR Zbl
B. Bongioanni, E. Harboure, and P. Quijano, Two weighted inequalities for operators associated to a critical radius function, Illinois J. Math. 64 no. 2 (2020), 227–259. DOI MR Zbl
B. Bongioanni, E. Harboure, and P. Quijano, Weighted inequalities of Fefferman-Stein type for Riesz-Schrödinger transforms, Math. Inequal. Appl. 23 no. 3 (2020), 775–803. DOI MR Zbl
B. Bongioanni, E. Harboure, and P. Quijano, Fractional powers of the Schrödinger operator on weigthed Lipschitz spaces, Rev. Mat. Complut. 35 no. 2 (2022), 515–543. DOI MR Zbl
B. Bongioanni, E. Harboure, and P. Quijano, Behaviour of Schrödinger Riesz transforms over smoothness spaces, J. Math. Anal. Appl. 517 no. 2 (2023), Paper No. 126613, 31 pp. DOI MR Zbl
B. Bongioanni, E. Harboure, and O. Salinas, Weighted inequalities for negative powers of Schrödinger operators, J. Math. Anal. Appl. 348 no. 1 (2008), 12–27. DOI MR Zbl
B. Bongioanni, E. Harboure, and O. Salinas, Riesz transforms related to Schrödinger operators acting on BMO type spaces, J. Math. Anal. Appl. 357 no. 1 (2009), 115–131. DOI MR Zbl
B. Bongioanni, E. Harboure, and O. Salinas, Classes of weights related to Schrödinger operators, J. Math. Anal. Appl. 373 no. 2 (2011), 563–579. DOI MR Zbl
B. Bongioanni, E. Harboure, and O. Salinas, Commutators of Riesz transforms related to Schrödinger operators, J. Fourier Anal. Appl. 17 no. 1 (2011), 115–134. DOI MR Zbl
B. Bongioanni, E. Harboure, and O. Salinas, Weighted inequalities for commutators of Schrödinger-Riesz transforms, J. Math. Anal. Appl. 392 no. 1 (2012), 6–22. DOI MR Zbl
J. Bourgain, Pointwise ergodic theorems for arithmetic sets, Inst. Hautes Études Sci. Publ. Math. no. 69 (1989), 5–45, With an appendix by the author, H. Furstenberg, Y. Katznelson and D. S. Ornstein. MR Zbl Available at http://www.numdam.org/item?id=PMIHES_1989__69__5_0.
M. Bramanti, L. Brandolini, E. Harboure, and B. Viviani, Global
T. A. Bui, Boundedness of variation operators and oscillation operators for certain semigroups, Nonlinear Anal. 106 (2014), 124–137. DOI MR Zbl
J. T. Campbell, R. L. Jones, K. Reinhold, and M. Wierdl, Oscillation and variation for the Hilbert transform, Duke Math. J. 105 no. 1 (2000), 59–83. DOI MR Zbl
J. T. Campbell, R. L. Jones, K. Reinhold, and M. Wierdl, Oscillation and variation for singular integrals in higher dimensions, Trans. Amer. Math. Soc. 355 no. 5 (2003), 2115–2137. DOI MR Zbl
Y. Do, C. Muscalu, and C. Thiele, Variational estimates for paraproducts, Rev. Mat. Iberoam. 28 no. 3 (2012), 857–878. DOI MR Zbl
J. Duoandikoetxea, Fourier Analysis, Graduate Studies in Mathematics 29, American Mathematical Society, Providence, RI, 2001, Translated and revised from the 1995 Spanish original by David Cruz-Uribe. DOI MR
X. T. Duong, L. Yan, and C. Zhang, On characterization of Poisson integrals of Schrödinger operators with BMO traces, J. Funct. Anal. 266 no. 4 (2014), 2053–2085. DOI MR Zbl
J. Dziubański, G. Garrigós, T. Martínez, J. L. Torrea, and J. Zienkiewicz, BMO spaces related to Schrödinger operators with potentials satisfying a reverse Hölder inequality, Math. Z. 249 no. 2 (2005), 329–356. DOI MR Zbl
J. Dziubański and J. Zienkiewicz, Hardy space
E. Harboure, O. Salinas, and B. Viviani, Boundedness of operators related to a degenerate Schrödinger semigroup, Potential Anal. 57 no. 3 (2022), 401–431. DOI MR Zbl
J. Huang, P. Li, and Y. Liu, Regularity properties of the heat kernel and area integral characterization of Hardy space
R. L. Jones and K. Reinhold, Oscillation and variation inequalities for convolution powers, Ergodic Theory Dynam. Systems 21 no. 6 (2001), 1809–1829. DOI MR Zbl
R. L. Jones, A. Seeger, and J. Wright, Strong variational and jump inequalities in harmonic analysis, Trans. Amer. Math. Soc. 360 no. 12 (2008), 6711–6742. DOI MR Zbl
L. D. Ky, On
C. Le Merdy and Q. Xu, Strong
D. Lépingle, La variation d'ordre
C.-C. Lin and H. Liu, BMO
T. Ma, P. R. Stinga, J. L. Torrea, and C. Zhang, Regularity estimates in Hölder spaces for Schrödinger operators via a
T. Ma, J. L. Torrea, and Q. Xu, Weighted variation inequalities for differential operators and singular integrals, J. Funct. Anal. 268 no. 2 (2015), 376–416. DOI MR Zbl
A. Mas and X. Tolsa, Variation for the Riesz transform and uniform rectifiability, J. Eur. Math. Soc. (JEMS) 16 no. 11 (2014), 2267–2321. DOI MR Zbl
M. Mirek, E. M. Stein, and P. Zorin-Kranich, Jump inequalities for translation-invariant operators of Radon type on
M. Mirek, B. Trojan, and P. Zorin-Kranich, Variational estimates for averages and truncated singular integrals along the prime numbers, Trans. Amer. Math. Soc. 369 no. 8 (2017), 5403–5423. DOI MR Zbl
R. Oberlin, A. Seeger, T. Tao, C. Thiele, and J. Wright, A variation norm Carleson theorem, J. Eur. Math. Soc. (JEMS) 14 no. 2 (2012), 421–464. DOI MR Zbl
J. Qian, The
Z. W. Shen,
Z. Shen, On fundamental solutions of generalized Schrödinger operators, J. Funct. Anal. 167 no. 2 (1999), 521–564. DOI MR Zbl
L. Tang, Weighted norm inequalities for Schrödinger type operators, Forum Math. 27 no. 4 (2015), 2491–2532. DOI MR Zbl
L. Tang and Q. Zhang, Variation operators for semigroups and Riesz transforms acting on weighted
N. T. Varopoulos, L. Saloff-Coste, and T. Coulhon, Analysis and Geometry on Groups, Cambridge Tracts in Mathematics 100, Cambridge University Press, Cambridge, 1992. MR
Z. Wang, P. Li, and C. Zhang, Boundedness of operators generated by fractional semigroups associated with Schrödinger operators on Campanato type spaces via
L. Wu and L. Yan, Heat kernels, upper bounds and Hardy spaces associated to the generalized Schrödinger operators, J. Funct. Anal. 270 no. 10 (2016), 3709–3749. DOI MR Zbl
D. Yang, D. Yang, and Y. Zhou, Endpoint properties of localized Riesz transforms and fractional integrals associated to Schrödinger operators, Potential Anal. 30 no. 3 (2009), 271–300. DOI MR Zbl
D. Yang, D. Yang, and Y. Zhou, Localized BMO and BLO spaces on RD-spaces and applications to Schrödinger operators, Commun. Pure Appl. Anal. 9 no. 3 (2010), 779–812. DOI MR Zbl
D. Yang, D. Yang, and Y. Zhou, Localized Morrey-Campanato spaces on metric measure spaces and applications to Schrödinger operators, Nagoya Math. J. 198 (2010), 77–119. DOI MR Zbl
K. Yosida, Functional Analysis, fifth ed., Grundlehren der Mathematischen Wissenschaften 123, Springer-Verlag, Berlin-New York, 1978. MR Zbl
Q. Zhang and L. Tang, Variation operators on weighted Hardy and BMO spaces in the Schrödinger setting, Bull. Malays. Math. Sci. Soc. 45 no. 5 (2022), 2285–2312. DOI MR Zbl
Downloads
Published
Issue
Section
License
Copyright (c) 2023 Víctor Almeida, Jorge Betancor, Juan Carlos Fariña , Lourdes Rodríguez-Mesa

This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal. The Journal may retract the paper after publication if clear evidence is found that the findings are unreliable as a result of misconduct or honest error.